# SDR SWIA202502140002

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 40,058 hours, 38,914 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Damaged
- Location: Indication Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DENVER RECEIVED A NOSE DOOR OPEN AND GEAR DISAGREE WARNING MESSAGES. MESSAGES CLEARED WITH QRH   (FLIGHT 5083 - FILED CLOSED)    ARRIVED AT A/C INTERROGATED PSEU AND BASED ON THE INPUT REASONABLENESS TABLE TABLE 103 IN FIM 32-60-05 IT APPEARS THAT THE S23 NOSE GEAR OLEO EXTENDED SHOULD BE NEAR AND NOT FAR. PERFORMED A GVI OF THE NLG AND FOUND NLG OLEO EXTENDED AND CENTERED SENSOR HARNESS ASSY TO HAVE BEEN DEFORMED/CRUSHED. FOUND NLG OLEO BRACKET SUB ASSEMBLY TO HAVE MINOR BEND, PLEASE REFERENCE AML 1536168 FOR R&R. REMOVED AND REPLACED NLG OLEO EXTENDED AND CENTERED SENSOR HARNESS ASSY IN REF WITH CRJ 200 AMM 31-61-25. OPS CHECK GOOD AT THIS TIME, CYCLED NLG MULTIPLE TIMES WITHOUT ANY DISCREPANCIES IN REF WITH CRJ 200 AMM 32-30-00.
